Ask a doctor

I Had to Dissolve my Juvederm with Hylurandise and Have Felt Sick Since. Did It Cause This

I have jeverderm 1 year and 3 months ago I was doing ok for 9months but when my jeverderm was not dissolving I had to dissolve with hylurandise a product to dissolve jeverderm since then I feel nasseous my ears and my body burning inside I feel depress all the time dropout of school lost appetite I need help can jeverderm cause all this symptoms? Please reply as soon as possible.

Doctor Answers (5)

Feeling sick and depressed after Juvederm

+1
I'm sorry to hear that you are feeling crummy.  You sound like your mood is a bit depressed.  These symptoms would be very unlikely to be caused by either the juvederm or the hyaluronidase treatments.  You should see a local physician to get checked over.


Orlando Plastic Surgeon
5.0 out of 5 stars 25 reviews

Feeling sick after Juvederm and Hyaluronidase

+1

Your symptoms don't sound like they're related to the filler treatment or hyaluronidase, but do sound concerning to me. I would recommend being seen by your primary care provider to look into proper evaluation and treatment.

Thomas A. Lamperti, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

Hyaluronidase and Sickness

+1

The symptoms you appear to be feeling are likely unrelated to hyaluronidase being injected or Juvederm being dissolved.  It is recommended you follow up with your primary care physician to determine the cause of your symptoms.  

Dr. Grant Stevens

Marina Plastic Surgery

Marina del Rey, CA

 

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

You might also like...

Sickness and Hyaluronidase

+1

Hyaluronidase is very unlikely to be the cause of your illness.  Your motivation for having a hyaluronidase treatment in the face of being happy with your prolonged Juvederm result doesn't make sense.  I would recommend that your check in with your family Doctor for further investigation.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 31 reviews

Why did you have to dissolve the Juvederm?

+1

I don't understand why you had to dissolve your Juvederm if you were doing ok and liked it. Juvederm, in it's clinical trials, can last up to, or even over, a year. Hyaluronidase and Juvederm do not have any of the side effects you are describing. I would suggest you might need to seek other professional assistance from a psychologist, psychiatrist, and/or neurologist because none of what you are describing can be attributed to the Juvederm or hyaluronidase, and it sounds fairly severe.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.